Cite This Item

Copy Citation

MLA
“ORTHOGONAL LATIN SQUARES.” Combinatorial Mathematics, by HERBERT JOHN RYSER, 1st ed., vol. 14, Mathematical Association of America, 1963, pp. 79–95. JSTOR, www.jstor.org/stable/10.4169/j.ctt5hh8v6.11. Accessed 14 June 2021.
APA
RYSER, H. (1963). ORTHOGONAL LATIN SQUARES. In Combinatorial Mathematics (pp. 79-95). Mathematical Association of America. Retrieved June 14, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh8v6.11
CHICAGO
RYSER, HERBERT JOHN. "ORTHOGONAL LATIN SQUARES." In Combinatorial Mathematics, 79-95. Mathematical Association of America, 1963. Accessed June 14, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh8v6.11.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.